Alert archive / Maine / Flash Flood Warnings in 2009

Flash Flood Warning 2, NWS Gray, ME

June 26, 2009Franklin County, Maine

NWS Gray, ME issued this flash flood warning at Jun 26, 2009, 3:27 PM EDT for Franklin County, Maine. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2009, 3:27 PM EDT (19:27 UTC)
Expired
Jun 26, 2009, 6:30 PM EDT
In force
3 hr
Issued by
NWS Gray, ME
Area
Storm-based polygon
Flood severity
None

County Franklin County, ME

The radar

The Portland,ME radar (KGYX), 123 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2009-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 457 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2009-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
457 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
505 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KGYX 261927
FFWGYX
MEC007-262230-
/O.NEW.KGYX.FF.W.0002.090626T1927Z-090626T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
327 PM EDT FRI JUN 26 2009

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL FRANKLIN COUNTY IN WESTERN MAINE...

* UNTIL 630 PM EDT

* AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM NEAR REDINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE RAPID FLOODING OF 
SMALL CREEKS AND STREAMS. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4507 7038 4496 7025 4486 7052 4497 7062

$$

TFH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 3:08 PM EDT, 19 minutes earlier.

Area forecast discussion, Jun 26, 3:08 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
308 PM EDT FRI JUN 26 2009

.SYNOPSIS...
A COLD FRONT OVER CENTRAL NEW YORK STATE WILL MOVE SLOWLY EAST AND REACH
THE COAST SATURDAY MORNING.  AN ASSOCIATED UPPER TROUGH WILL BRIEFLY
STALL OVER NEW ENGLAND THROUGH MOST OF THE WEEKEND BEFORE ANOTHER
LOW PRESSURE DISTURBANCE SLOWLY MOVES THROUGH THE REGION THROUGH MID
TO LATE IN THE WORKWEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SEVERE THUNDERSTORM WATCH #515 REMAINS IN EFFECT THROUGH 7 PM EDT
FOR MOST OF THE FORECAST AREA AWAY FROM THE COAST. THUNDERSTORMS IN
THE WATCH AREA MAY CONTAIN LARGE HAIL...DAMAGING WINDS...HEAVY RAIN
AND FREQUENT LIGHTNING. CONTINUED CHANCE OF SHOWERS OVERNIGHT WITH
SOME DEGREE OF LOW CLOUDS/FOG/DRIZZLE.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
MORNING FOG WILL GIVE WAY TO ANOTHER WARM/STICKY/UNSTABLE DAY
WITH CHANCE OF MORNING SHOWERS AND AGAIN A CHANCE OF AFTERNOON
THUNDERSTORMS. LATEST SPC FORECAST SHOWS US IN THE GENERAL THUNDERSTORM
AREA.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
USED EARLY HPC GUIDANCE FOR LONG TERM IN ANTICIPATION OF THIS
AFTERNOONS SEVERE WEATHER. BRIEF GLANCE AT 12Z MODEL SOLUTIONS
DIDNT REVEAL ANY MAJOR CHANGES TO PREVIOUS THINKING.  FROM
PREVIOUS DISCUSSION...THE CLOSED LOW OVER SOUTHERN
QUEBEC WILL MEANDER SOUTH...STALLING ACROSS NEW ENGLAND THROUGH
SUNDAY. POPS LOOK HIGHEST OVER THE NORTHERN HALF OF THE FORECAST
AREA...BUT THE ENTIRE REGION WILL SEE A GOOD CHANCE OF RAIN AS
THIS SYSTEM LINGERS THROUGH THE WEEKEND. MODEL AGREEMENT THROUGH
SUNDAY IS GOOD WITH THE NAM OFFERING THE SOUTHERNMOST
SOLUTION...WENT WITH A MAV/MET BLEND FOR TEMPS THROUGH THE
WEEKEND. ANOTHER FRONT WILL APPROACH SUNDAY NIGHT AHEAD OF A
SECOND DEEP CLOSED LOW. GFS/ECMWF AGREE WITH THIS SYSTEM STALLING
EAST OF THE GREAT LAKES BY TUESDAY...SUGGESTING MOIST SOUTHERLY
FLOW WILL CONTINUE THROUGH THE WEEK. HAVE GONE WITH CHANCE POPS
TUESDAY THROUGH THURSDAY. TEMPERATURES WILL REMAIN AT OR BELOW
NORMAL THROUGH THE EXTENDED DUE TO PERSISTENT CLOUD COVER AND
PRECIP.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
SHORT TERM /TONIGHT AND SATURDAY...AREAS OF MVFR IN THUNDERSTORMS THROUGH
THIS EVENING. SOME THUNDERSTORMS MAY CONTAIN STRONG GUSTY
WINDS...LARGE HAIL...HEAVY RAIN AND FREQUENT LIGHTNING. ACTIVITY
WINDS DOWN THIS EVENING WITH CONDITIONS LOWERING TO IFR/LIFR IN
LOW CLOUDS/FOG/DRIZZLE...AND IMPROVE TO MVFR WITH AREAS OF VFR ON
SATURDAY.

LONG TERM SAT NIGHT THROUGH WED...DAYTIME AREAS OF VFR WITH LOCAL
MVFR IN ANY CONVECTIVE ACTIVITY AND OVERNIGHT AREAS OF IFR/LIFR IN
LOW CLOUDS/FOG/DRIZZLE.

&&

.MARINE...SHORT TERM...TONIGHT AND SATURDAY...MOSTLY BELOW SCA
CRITERIA EXCEPT FOR SOME SEAS APPROACHING 3 TO 5 FT OVER THE
OUTER WATERS ON SAT.

LONG TERM...SAT THROUGH WED...MOSTLY BELOW SCA CRITERIA EXCEPT
FOR SEAS APPROACHING 3 TO 5 FT OVER THE OUTER WATERS SUN THROUGH
MON AND AGAIN TUE THROUGH WED.

&&

.HYDROLOGY...
SOME FLASH FLOOD WARNINGS BEING ISSUED WHERE SOME CONVECTIVE ACTIVITY
HAS PRODUCED QUITE A BIT OR RAINFALL IN A SHORT PERIOD OF TIME.
SEE LATEST FFWGYX FOR DETAILS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Jun 26, 12:37 PM EDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
1237 PM EDT FRI JUN 26 2009

MEZ007>009-012>014-020>022-028-NHZ001>009-271645-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-
1237 PM EDT FRI JUN 26 2009

...SEVERE THUNDERSTORM WATCH 515 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND NORTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SEVERE THUNDERSTORMS WITH LARGE HAIL AND AREAS OF TORRENTIAL
DOWNPOURS CAUSING SOME LOCALIZED FLOODING PROBLEMS ALONG WITH
DAMAGING WINDS ARE POSSIBLE THIS AFTERNOON ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWERS AND THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAIN
SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ018-019-023>027-NHZ010-013-014-271645-
INTERIOR YORK-INTERIOR CUMBERLAND-COASTAL YORK-COASTAL CUMBERLAND-
SAGADAHOC-LINCOLN-KNOX-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
1237 PM EDT FRI JUN 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO POSSIBLY SEVERE THUNDERSTORMS WITH LARGE HAIL AND AREAS
OF TORRENTIAL DOWNPOURS CAUSING SOME LOCALIZED FLOODING PROBLEMS
ALONG WITH DAMAGING WINDS ARE POSSIBLE THIS AFTERNOON ACROSS THE
AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWERS AND THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAIN
SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-271645-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1237 PM EDT FRI JUN 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO POSSIBLY SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING
WINDS ARE POSSIBLE THIS AFTERNOON ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWERS AND THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAIN
SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MARINE

In the hours before

Special weather statement, Jun 26, 10:56 AM EDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1056 AM EDT FRI JUN 26 2009

MEZ012>014-018>028-NHZ003>010-013-014-262100-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD...
FARMINGTON...WILTON...MADISON...SKOWHEGAN...PITTSFIELD...
SANFORD...BERWICK...NORTH WINDHAM...GORHAM...BRIDGTON...
LEWISTON-AUBURN...LIVERMORE FALLS...AUGUSTA...WATERVILLE...
WINTERPORT...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH...
KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...
TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN...
ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE...LITTLETON...
NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...
OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD...
HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...SALEM...
DERRY...EXETER...PORTSMOUTH...HAMPTON
1056 AM EDT FRI JUN 26 2009

...STRONG THUNDERSTORMS EXPECTED THIS AFTERNOON...

ALL OUTDOOR INTERESTS SHOULD BE BE PREPARED AND ON THE LOOKOUT FOR
RAPIDLY CHANGING CONDITIONS THIS AFTERNOON AS STRONG THUNDERSTORMS
DEVELOP AND MOVE ACROSS THE AREA.

THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE HAIL...STRONG
DAMAGING WINDS AND TORRENTIAL DOWNPOURS.

RECREATIONAL BOATERS ON THE LAKES SHOULD BE PREPARED TO SEEK SAFE
HARBOR.

ALL INTERESTS SHOULD MONITOR NOAA WEATHER RADIO FOR THE LATEST
INFORMATION...FORECASTS...AND WARNINGS.

MEZ007>009-NHZ001-002-262100-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...COLEBROOK...BERLIN...LANCASTER
1056 AM EDT FRI JUN 26 2009

...STRONG THUNDERSTORMS EXPECTED THIS AFTERNOON...

ALL OUTDOOR INTERESTS SHOULD BE BE PREPARED AND ON THE LOOKOUT FOR
RAPIDLY CHANGING CONDITIONS THIS AFTERNOON AS STRONG THUNDERSTORMS
DEVELOP AND MOVE ACROSS THE AREA.

THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE HAIL...STRONG
DAMAGING WINDS AND TORRENTIAL DOWNPOURS.

RECREATIONAL BOATERS ON THE LAKES SHOULD BE PREPARED TO SEEK SAFE
HARBOR AND TAKE APPROPRIATE ACTIONS WHEN THREATENING STORMS
APPROACH.

ALL INTERESTS SHOULD MONITOR NOAA WEATHER RADIO FOR THE LATEST
INFORMATION...FORECASTS...AND WARNINGS.

MARINE
Special weather statement, Jun 26, 11:42 AM EDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1142 AM EDT FRI JUN 26 2009

MEZ007-008-NHZ001-261645-
NORTHERN COOS-NORTHERN FRANKLIN-NORTHERN OXFORD-
1142 AM EDT FRI JUN 26 2009

...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...FRANKLIN COUNTY
AND COOS COUNTY THROUGH 1245 PM EDT...

AT 1142 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTH OF LINCOLN PLANTATION...OR
ABOUT 17 MILES WEST OF RANGELEY...MOVING EAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND LINCOLN PLANTATION...
WILSONS MILLS...DAVIS AND OQUOSSOC THROUGH 1245 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE
EXPECTED.

MARINE
Local storm report, Jun 26, 3:09 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
309 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     HAIL             5 WSW NORTHWOOD         43.18N 71.24W
06/26/2009  E1.25 INCH       ROCKINGHAM         NH   PUBLIC

            HALF DOLLAR HAIL IN DEERFIELD.

0228 PM     HAIL             3 SSE CARRABASSETT VALL 45.04N 70.19W
06/26/2009  E0.88 INCH       FRANKLIN           ME   PUBLIC

            NICKEL HAIL BETWEEN CARRABASSETT VALLEY AND KINGFIELD.

0230 PM     HAIL             2 SW ALTON              43.43N 71.24W
06/26/2009  E0.88 INCH       BELKNAP            NH   PUBLIC

            PENNY TO NICKEL HAIL IN ALTON.

0230 PM     HAIL             1 SSE STRAFFORD         43.31N 71.17W
06/26/2009  E0.75 INCH       STRAFFORD          NH   PUBLIC

            PENNY HAIL IN STRAFFORD.

0250 PM     TSTM WND DMG     5 NE DOVER              43.25N 70.80W
06/26/2009                   YORK               ME   PUBLIC

            LARGE BRANCHES BROKEN IN SOUTH BERWICK.

&&

DS
Local storm report, Jun 26, 3:20 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
320 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             N ACTON                 43.54N 70.91W
06/26/2009  E1.75 INCH       YORK               ME   PUBLIC

            GOLF BALL HAIL IN ACTON.

0306 PM     TSTM WND DMG     4 SSW BRYANT POND       44.33N 70.68W
06/26/2009                   OXFORD             ME   AMATEUR RADIO

            TREES DOWN ON WIRES IN GREENWOOD.

0306 PM     TSTM WND DMG     SHAPLEIGH               43.54N 70.85W
06/26/2009                   YORK               ME   PUBLIC

            LARGE BRANCHES BROKEN IN SHAPLEIGH.

&&

DS
Local storm report, Jun 26, 3:24 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
324 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             3 SE WAKEFIELD          43.54N 70.99W
06/26/2009  E0.75 INCH       CARROLL            NH   PUBLIC

            PUBLIC REPORTED PENNY SIZE HAIL IN SANBORNVILLE.

&&

DS

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 12:34 AM EDTSevere Thunderstorm WarningGYXFranklin, Oxford41 min
Jun 26, 6:22 AM EDTSevere Thunderstorm WarningGYXYork23 min
Jun 26, 6:34 AM EDTSpecial Marine WarningGYX56 min
Jun 26, 7:10 AM EDTSevere Thunderstorm WarningGYXCumberland, York25 min
Jun 26, 12:05 PM EDTSevere Thunderstorm WarningGYXSomerset55 min
Jun 26, 12:12 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford33 min
Jun 26, 12:41 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford49 min
Jun 26, 12:54 PM EDTSevere Thunderstorm WarningGYXSomerset51 min
Jun 26, 1:03 PM EDTSevere Thunderstorm WarningGYXOxford42 min
Jun 26, 1:34 PM EDTSevere Thunderstorm WarningGYXSomerset41 min
Jun 26, 1:41 PM EDTSevere Thunderstorm WarningGYXOxford49 min
Jun 26, 1:54 PM EDTSevere Thunderstorm WarningGYXOxford51 min
Jun 26, 2:14 PM EDTSevere Thunderstorm WarningGYXFranklin, Somerset46 min
Jun 26, 2:18 PM EDTFlash Flood WarningGYXSomerset3 hr
Jun 26, 2:27 PM EDTSevere Thunderstorm WarningGYXOxford48 min
Jun 26, 2:39 PM EDTSevere Thunderstorm WarningGYXYork41 min
Jun 26, 2:40 PM EDTSevere Thunderstorm WarningGYXFranklin50 min
Jun 26, 2:44 PM EDTSevere Thunderstorm WarningGYXOxford46 min
Jun 26, 2:48 PM EDTSevere Thunderstorm WarningGYXOxford42 min
Jun 26, 3:00 PM EDTSevere Thunderstorm WarningGYXYork38 min
Jun 26, 3:07 PM EDTAreal Flood AdvisoryGYXFranklin3 hr
Jun 26, 3:26 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford, Somerset64 min
Jun 26, 3:28 PM EDTSevere Thunderstorm WarningGYXOxford47 min
Jun 26, 3:30 PM EDTSevere Thunderstorm WarningGYXOxford45 min
Jun 26, 3:44 PM EDTSevere Thunderstorm WarningGYXFranklin, Oxford46 min
Jun 26, 4:06 PM EDTSevere Thunderstorm WarningGYXFranklin, Kennebec, Somerset39 min
Jun 26, 4:44 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Franklin, Kennebec46 min
Jun 26, 4:50 PM EDTSevere Thunderstorm WarningGYXSomerset30 min

Nearby

Flash Flood Warnings in Maine, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.